Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 211, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 3, 2012, 5:15 PM CDT for Lowndes County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 5:15 PM CDT (22:15 UTC)
- Expired
- Jul 3, 2012, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Lowndes County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS54 KBMX 032215
SVRBMX
ALC085-032245-
/O.NEW.KBMX.SV.W.0211.120703T2215Z-120703T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 545 PM CDT
* AT 513 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOGAN...OR
7 MILES EAST OF FORT DEPOSIT...AND MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FORT DEPOSIT AND LOWNDES COUNTY AIRPORT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 147...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3196 8666 3208 8662 3205 8640 3204 8639
3197 8640 3196 8641 3196 8650
TIME...MOT...LOC 2216Z 018DEG 11KT 3197 8646
$$
MA2 follow-up statements
627
WWUS54 KBMX 032227
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT TUE JUL 3 2012
ALC085-032245-
/O.CON.KBMX.SV.W.0211.000000T0000Z-120703T2245Z/
LOWNDES AL-
527 PM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOWNDES COUNTY UNTIL 545 PM CDT...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOGAN...OR NEAR FORT DEPOSIT...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FORT DEPOSIT...LOGAN AND LOWNDES COUNTY AIRPORT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 147...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3196 8666 3208 8662 3205 8640 3204 8639
3197 8640 3196 8641 3196 8650
TIME...MOT...LOC 2227Z 352DEG 7KT 3200 8652
$$
MA736
WWUS54 KBMX 032235
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT TUE JUL 3 2012
ALC085-032245-
/O.CON.KBMX.SV.W.0211.000000T0000Z-120703T2245Z/
LOWNDES AL-
535 PM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOWNDES COUNTY UNTIL 545 PM CDT...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOGAN...OR 5 MILES EAST OF FORT DEPOSIT...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN LOWNDES COUNTY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 147...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3196 8663 3207 8660 3205 8640 3204 8639
3197 8640 3196 8641 3196 8650
TIME...MOT...LOC 2236Z 314DEG 14KT 3198 8647
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:57 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 3, 2:57 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 PM CDT TUE JUL 3 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY. DIURNAL CONVECTION STARTED ACROSS AREAS SOUTH OF I-20 AS EXPECTED. GOOD MIXING OF THE AIR MASS IN THE LOW LEVELS HAS BROUGHT SURFACE DEWPOINTS DOWN INTO THE 50S ACROSS AREAS NORTH OF BIRMINGHAM. AREAS NORTH OF I-20 HAVE VERY LITTLE CUMULUS DEVELOPMENT...AND REMOVED RAIN CHANCES FOR NORTHWEST COUNTIES FOR THE REMAINDER OF THE AFTERNOON. CONVECTION ACROSS THE SOUTH WILL DIMINISH AFTER SUNSET AND SHOULD BE MOSTLY GONE BY 9 PM. THE WEATHER ON THE FOURTH OF JULY SHOULD BE SIMILAR TO TODAY. MOS GUIDANCE HAS BEEN UNDER-FORECASTING HIGH TEMPERATURES DURING THIS HEAT WAVE AND WENT ABOVE MOS NUMBERS FOR WEDNESDAY. EVEN WITH TEMPERATURES APPROACHING 100 IN SOME AREAS...HEAT INDICES WILL LIKELY STAY BELOW 105 DEGREES...AND WILL NOT EXTEND THE HEAT ADVISORY AT THIS TIME. THE NAM MODEL...WHICH HAS DONE FAIRLY WELL FORECASTING LOW LEVEL THICKNESS VALUES...IS ALSO INDICATING LOWER THICKNESS VALUES ON WEDNESDAY COMPARED TO TODAY. HIGH PRESSURE CENTER TO THE NORTHWEST OF ALABAMA WILL PRODUCE MORE SUBSIDENCE OVER NORTH ALABAMA THE NEXT FEW DAYS...AND BETTER RAIN CHANCES WILL CONTINUE FOR AREAS SOUTH OF I-20. .LONG TERM...SATURDAY THROUGH TUESDAY. BY SATURDAY THE UPPER HIGH CENTERED OVER THE MIDWEST STATES WILL EXPAND EASTWARD AND BECOME ELONGATED IN AN EAST-WEST DIRECTION. CENTRAL ALABAMA WILL STAY SOUTH OF THE RIDGE AXIS AND THIS WILL ALLOW FOR SCATTERED THUNDERSTORMS TO DEVELOP EACH DAY...AND CONTINUED LOW END CHANCE POPS THROUGH EARLY NEXT WEEK. ALL THE MODELS ARE FORECASTING A DIGGING UPPER TROF ALONG THE ATLANTIC COAST EARLY NEXT WEEK. THE GFS IS THE MOST AGGRESSIVE WITH DIGGING TROF AND PUSHES A SURFACE FRONT INTO NORTH ALABAMA ON TUESDAY. THE MAIN IMPACT OF THIS CHANGE IN THE UPPER HEIGHT PATTERN IS THAT IT SHOULD RESULT IN SLIGHTLY COOLER TEMPERATURES AND CONTINUED CHANCES FOR RAIN. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. MOSTLY VFR CONDITIONS FOR ALL SITES. THE ONLY THING TO WATCH FOR THIS AFTERNOON WILL BE A VCTS AT KANB KMGM AND KTOI. ANY SITE THAT SEES A TS OVERHEAD WILL LIKELY SEE A SHORT REDUCTION IN CIGS/VIS. TONIGHT THESE SAME SITE WILL HAVE TO WATCH FOR REDUCED VIS AFTER MIDNIGHT AS THE LOW LEVEL MOISTURE WILL HELP TO PRODUCE MVFR FOG. WINDS WILL GENERALLY BE LIGHT AND OUT OF THE NORTHWEST. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 99 70 98 71 / 20 30 20 30 20 ANNISTON 71 99 70 95 71 / 20 30 20 30 20 BIRMINGHAM 75 98 74 97 75 / 20 30 10 30 20 TUSCALOOSA 73 100 74 99 74 / 10 30 10 30 20 CALERA 73 98 73 96 74 / 20 30 20 30 20 AUBURN 75 96 75 95 76 / 20 40 20 40 20 MONTGOMERY 74 98 73 96 75 / 20 40 20 40 20 TROY 72 97 70 93 72 / 20 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Jul 3, 11:01 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1101 AM CDT TUE JUL 3 2012 ALZ011>015-017>050-040300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1101 AM CDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HEAT ADVISORY IS IN EFFECT FOR ALL OF CENTRAL ALABAMA THROUGH 7 PM. TEMPERATURES ARE FORECAST TO REACH THE UPPER 90S TO AROUND 100 DEGREES THIS AFTERNOON AND HEAT INDICES WILL CLIMB TO BETWEEN 100 AND 107 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 3:40 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT TUE JUL 3 2012
ALZ046-032130-
BULLOCK AL-
340 PM CDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BULLOCK COUNTY UNTIL 430
PM CDT...
AT 336 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FRANKLIN FIELD...OR 8 MILES NORTHWEST OF UNION
SPRINGS...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
UNION SPRINGS...
FRANKLIN FIELD...
SEDGEFIELD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3222 8596 3228 8588 3225 8587 3223 8586
3223 8567 3216 8562 3204 8575
TIME...MOT...LOC 2040Z 318DEG 11KT 3221 8581
MASpecial weather statement, Jul 3, 3:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT TUE JUL 3 2012
ALZ050-032145-
BARBOUR AL-
356 PM CDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 445
PM CDT...
AT 355 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OSCO TO RICHARDS CROSSROADS
TO TEXASVILLE TO LOUISVILLE...AND MOVING SOUTHEAST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLIO...
TEXASVILLE...
RICHARDS CROSSROADS...
TYLER CROSSROADS...
BLUE SPRINGS STATE PARK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3177 8567 3185 8567 3181 8545 3183 8533
3195 8517 3187 8512 3186 8513 3176 8513
3177 8516 3174 8519 3170 8521 3170 8540
3161 8542 3161 8557
TIME...MOT...LOC 2056Z 332DEG 6KT 3182 8521 3175 8528
3173 8540 3177 8557
MASpecial weather statement, Jul 3, 4:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE JUL 3 2012
ALZ049-032200-
PIKE AL-
413 PM CDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE COUNTY UNTIL 500 PM
CDT...
AT 408 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEANS CROSSROADS...OR 13 MILES NORTH OF TROY...
MOVING SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LINWOOD...
ORION...
&&
LAT...LON 3189 8603 3197 8604 3197 8600 3205 8599
3204 8597 3206 8595 3205 8590 3199 8590
3197 8588 3197 8581 3186 8583
TIME...MOT...LOC 2114Z 010DEG 6KT 3198 8592
MASpecial weather statement, Jul 3, 4:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT TUE JUL 3 2012
ALZ042-044-032215-
LOWNDES AL-MONTGOMERY AL-
433 PM CDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 515 PM CDT...
AT 431 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF PINTLALA...OR 6 MILES EAST OF
HAYNEVILLE...MOVING SOUTH AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FORT DEPOSIT...
PINTLALA...
DAVENPORT...
LOGAN...
LOWNDES COUNTY AIRPORT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3225 8659 3227 8638 3205 8632 3204 8639
3197 8640 3195 8654 3196 8659
TIME...MOT...LOC 2133Z 353DEG 4KT 3217 8647
MASpecial weather statement, Jul 3, 4:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 437 PM CDT TUE JUL 3 2012 ALZ028-032215- CLAY AL- 437 PM CDT TUE JUL 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 515 PM CDT... AT 436 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR LINEVILLE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LINEVILLE... ASHLAND... CRAGFORD... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3319 8565 3322 8595 3345 8587 3343 8566 TIME...MOT...LOC 2137Z 007DEG 2KT 3335 8578 56
Local storm report, Jul 3, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 2 SE BEULAH 32.69N 85.16W
07/03/2012 LEE AL 911 CALL CENTER
A DOZEN TREES REPORTED SNAPPED AND POWER LINES DOWN ON
LAKE HARDING OFF LEE ROAD 379.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:57 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
| Jul 3, 1:08 PM CDT | Special Weather Statement | BMX | Chambers | 37 min |
| Jul 3, 1:29 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| Jul 3, 1:40 PM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 50 min |
| Jul 3, 2:04 PM CDT | Special Weather Statement | BMX | Randolph | 41 min |
| Jul 3, 2:11 PM CDT | Special Weather Statement | BMX | Russell | 49 min |
| Jul 3, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 35 min |
| Jul 3, 2:54 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 51 min |
| Jul 3, 3:00 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Jul 3, 3:18 PM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| Jul 3, 3:37 PM CDT | Special Weather Statement | BMX | Macon | 53 min |
| Jul 3, 3:40 PM CDT | Special Weather Statement | BMX | Bullock | 50 min |
| Jul 3, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 20 min |
| Jul 3, 3:56 PM CDT | Special Weather Statement | BMX | Barbour | 49 min |
| Jul 3, 4:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 3, 4:33 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Jul 3, 4:37 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Jul 3, 5:59 PM CDT | Special Weather Statement | BMX | Lowndes | 46 min |
| Jul 3, 6:27 PM CDT | Special Weather Statement | BMX | Coosa | 48 min |
| Jul 3, 6:29 PM CDT | Special Weather Statement | BMX | Autauga | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.